# SDR QXEA200801942

- Difficulty date: December 4, 2007
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,848 hours, 33,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - RIGHT WING INBOARD LEADING EDGE LOWER FLANGE HAS FRETTING CORROSION AT APPROXIMATELY STATION YW57.  BLENDED AND REPAIRED IAW RD8-57-811 AND DASH 8 200 SRM 51-00-01, 51-40-11.
